| Model Number |
1054097 |
| Medical Device Problem Codes |
Failure to Charge (1085); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to a third-party service center for service.There was no harm or injury reported.During the evaluation of the device at third-party service center, a "service required" code was found in the ventilator's downloaded error log.The device's internal battery was replaced, and the software was upgraded to address the issue.Additionally, the patient¿s complaint was not confirmed along with contamination, and the device was corrected.Ac power cord retainer is missing.Rubber feet are missing.Handle is cracked.Front logo is deteriorated.
Additional Manufacturer Narrative
The reported failure of a "service required" code is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.